# SDR COMA2010062570018

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N397CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 18,024 hours, 12,933 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MEM RECEIVED STALL FAIL CAUTION MSG.  FOLLOWED QRH, EMERGENCY DECLARED A/C LANDED SAFELY.  PERFORMED CRJ FIM TASK 27-81-00-810-802, CLEARED INHIBITS.  OPS CHECK GOOD, NO FURTHER DEFECTS.
